Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 307298, 24 pages
http://dx.doi.org/10.1155/2009/307298
Research Article

Modified Jacobian Newton Iterative Method: Theory and Applications

Department of Mathematics, Humboldt-Universität zu Berlin, Unter den Linden 6, D-10099 Berlin, Germany

Received 3 September 2008; Revised 10 November 2008; Accepted 4 December 2008

Academic Editor: José Roberto Castilho Piqueira

Copyright © 2009 Jürgen Geiser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jürgen Geiser, “Modified Jacobian Newton Iterative Method: Theory and Applications,” Mathematical Problems in Engineering, vol. 2009, Article ID 307298, 24 pages, 2009. https://doi.org/10.1155/2009/307298.